Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Should Ciplox be taken for abdominal pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi, last 2 days I have been having constant throbbing kind of pain in my lower left abdomen. It's not unbearable but it is persistent. Last night had a bit of difficulty sleeping because of this. Motions are OK but a bit constipated - although not much. I initially thought this was linked to my periods pain as I had my period till day before but the pain continues even after the period got over. My family doctor advised I take Ciplox TZ for 5 days - twice a day. Please let me know if this is OK? I had this pain earlier as well - since December 2013 - but it used to come a few days before my periods would begin and then stop in 2 days. This time also I thought it was something connected to that and ignored. But my doctor wants to first rule out any bacterial colic infection before sending me to a Gyneac. I'm also keen to rule this out - pls advise if Ciplox TZ is the right medicine for this pain.
Posted Sun, 16 Mar 2014 in Abdominal Pain
Answered by Dr. Chakravarthy Mazumdar 30 minutes later
Brief Answer: Ciplox TZ is an antibiotic Detailed Answer: Hi, The medicine is antibiotic. I am not or your doctor is sure if you have infection in the gut. However he is drawing possibility of infection and treating you with antibiotic Ciplox TZ. You can try this before seeing a OBGYN specialist. You can ask your doctor to add Tab MEFTAL SPAS for the pain.
Above answer was peer-reviewed by
Follow-up: Should Ciplox be taken for abdominal pain? 4 minutes later
Thanks. My doc suggested buscopan as an add on for the pain. I am used to meftal as well - sp depending on what is available will try. Also sice this is an antibiotic should i take bcomplex along with it?
Answered by Dr. Chakravarthy Mazumdar 5 minutes later
Brief Answer: Continue Buscopan and no need of Bcomplex Detailed Answer: Hi You can continue buscopan as when necessary and I do not think you need Bcomplex at this time. There is no documented evidence with Vit B deficiency.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor